# SDR SWAA2023020290498

- Difficulty date: January 10, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 20,262 hours, 9,764 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Panel
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BREAK PANEL STA 540; LBL 1; WL 207.<[01] REMOVED CRACKED BREAK PANEL AY STA 540 WL207 PER SRM 51-40-02-0G-0;[02] LOCATED AND DRILL NEW BREAK PANEL AT STA 540 BLO-LBL25 WL 207 PER 51-40-05-0G-0. OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION #2;[04] INSTALLED NEW BREAK PANEL AT STA 540; BLO-LBL25 WL 207 PER SRM 51-40-02-0G-0;[05] ADDED MATERIAL THICKNESS;[06] VERIFIED THCIKNESS OF MATERIAL;[07] ADDING DWG 143A5240;[08] VERIFIED DWG 143A5240;[09] VERIFIED CORRECTIVE ACTION #4 VERIFIED MEASUREMENTS
